# SDR SIMA200222802

- Difficulty date: August 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4475 - FOUND EMERGENCY BATTERY SWITCH SELECTED IN ON POSITION AND EMEREGNCY LIGHTS INOPERATIVE.  REPLACED ALL FOUR EMERGENCY BATTERY PACKS, P/N'S OFF BATTERY PACKS 20131A, S/N OFF 69066, 67275, 68207, 63701.  (M)
